BSM2021_banner

Program

1:15 pm
Welcome by Nikolaus Rajewsky (Berlin Institute for Medical Systems Biology)

1:30 pm
Keynote lecture: Narry Kim (Seoul National University)
“To be or not to be microRNA”

2:00 pm
Oliver Rausch (Storm Therapeutics)
“Small molecule inhibition of the RNA m6A writer METTL3 for the treatment of cancer”

2:30 pm
Break 30 min

3:00 pm
Cynthia Sharma (Würzburg University)
"Non-canonical CRISPR RNAs derived from host transcripts enable multiplexable RNA detection"

3:30 pm
David Liu (Harvard University)
“Base editing of haematopoietic stem cells rescues sickle cell disease in mice”

4:00 pm
Break 15 min

4:15 pm
Mano Manoharan (Alnylam Pharmaceuticals)
“Living in the World of RNA Therapeutics”

4:45 pm
Jennifer Petter (Arrakis Therapeutics)
“Drugging RNA with Drug-like Small Molecules”

5:15 pm
Break 15 min

5:30 pm
Yossi Weizmann (Ben-Gurion University)
“Diverse homooligomericself-assembly structures based on a single RNA tile”

6:00 pm
Matthew Disney (Scripps Research)
“Sequence-based design of bioactive small molecules targeting RNA”

6:30 pm
Final words & end

Download Agenda as PDF